# SDR SWAA051140

- Difficulty date: April 15, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 47,198 hours, 46,902 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 6558172
- Condition: Out Of Adjust
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  AFTER TAKEOFF, AFT CARGO DOOR LIGHT ILLUMINATED.  ACFT WOULD NOT PRESSURIZE.  ADJUSTED AFT CARGO DOOR AFT ROLLER LOCK PER MM.
